# SDR SWAA082096

- Difficulty date: April 18, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 64,529 hours, 53,302 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Pushrod
- Part number: 6545166
- Condition: Corroded
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT ELEVATOR TAB PUSH RODS CORRODED AT FWD END.  REMOVED AND REPLACED PUSH RODS PER MM.
